# SDR CA131017011

- Difficulty date: October 14, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 6617304
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 2 HYDRAULIC QTY LOSS AND RETURN TO BASE. NR 2 HYDRAULIC EDP CAUTION LIGHT CAME ON MOMENTARILY, NORMAL EXTENSION OF LANDING GEAR PERFORMED BEFORE TOTAL LOSS OF FLUID. NR 2 EDP REPLACED, ACFT RTS.
